Adjust font size:
        

Site Search

The Hunger Project Bolen Report
Ohm Society
Untitled

Questions for Dr. Kennedy
Welcome to Ask Dr. Kennedy. We encourage you to post your comments and questions here. We look forward to challenging questions as they are an education for us as well as for you. Please consider the following guidelines when posting:

Ask Dr. Kennedy is an educational service. Any medical advice on which you act should come directly from your personal physician.
Mention of any commercial products for sale will be removed.
Do not enter your title or message in ALL CAPS. If you do so, it will be removed.
Take care for your spelling, grammar, punctuation, and capitalization.
 
DMSO
Posted by: Shirley
Date: March 8, 2001 2:30 AM

I read on the net. that DMSO is good for arthritis, but I've also read that it was not safe to use and had serious side effects. Is it safe? Also I take Colazal for ulcerative colitis and I'm having itching and burning eyes, so bad that I have an infection in them. They just itch so bad, I can hardly stand it. Can Colazal cause that? It seems to stop itching when I stop taking the Colazal. I have a lot of allergies and don't know if it might be caused by something else.

RE: DMSO
Posted by: Ron Kennedy, M.D.
Date: March 8, 2001 3:16 AM

DMSO should be used under an experienced doctor's direction. Used properly, I have never heard of a problem or undesirable side-effect other than odor which is something like garlic. As to your other question, any synthetic drug can provoke an allergic reaction. Dermatitis is a side effect listed on the product info for Colazal. It's not much of a stretch to believe that dermatitis could be accompanied by itching. If it stops and starts reliably with cessation and resumption of the medication, seems like an open and shut case. Book 'em Dano.



This Thread has been closed

 




health healing information, physician medical library medical informaion, health, healing, advertising
(368 words)